MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEELED VEHICLE

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEELED VEHICLE
Model Number SC44E GO GO ELITE TRAVELLER 4 WHEEL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"the date of event" was not provided.The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Alleges a wheel locked up and was stranded out in public.Called 911 for help.
 
Additional Manufacturer Narrative
A field service technician replaced the transaxle and drive wheels.Unit is working properly.
 
Event or Problem Description
Alleges a wheel locked up and was stranded out in public.Called 911 for help.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
MOTORIZED THREE-WHEELED VEHICLE
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key7747516
Report Number2530130-2018-00105
Device Sequence Number1705914
Product Code INI
UDI-Device Identifier00606509300100
UDI-Public00606509300100
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K063389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC44E GO GO ELITE TRAVELLER 4 WHEEL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date08/03/2018
Supplement Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;